Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

anotherstar

Member
  • Content Count

    108
  • Joined

  • Last visited

Community Reputation

12 Neutral

4 Followers

About anotherstar

  • Rank
    Member

Recent Profile Visitors

3211 profile views
  1. Thanks for the reassurance. I've gotten a couple proper pimples this week and I'm trying not to freak out too badly. I started differin gel about two weeks after accutane. It's made my skin baby smooth. Anyone else recommend topicals that worked for them post accutane?
  2. I have a few pin like pimples on the tip of my nose, so weird - never a place I broke out. I have one to the side of my mouth too. Should I be worried? I can handle some mild acne. I just can't emotionally take the full blown cystic shit again.
  3. 1 month post accutane: State of complexion: I have little pin like pimples popping up here and there in places I wouldn't normally break out. I've also gotten two zits on my shoulder/back too. I don't know what's up with that? I hope they go away and this isn't a sign of a relapse I bought over the counter differin the other week and have been using that nightly. It's making my face sooo smooth and nice. I hope it works to keep the acne at bay. Side effects: Dry lips are g
  4. ^^ Uhhh that's super irresponsible to try and sell your accutane. Please don't use my experience log for this.
  5. I've ended my course with 3 weeks to go. My body is just telling me it's done. I'm already at like 161mg per my body weight so that's a big reason why I don't feel too bad quitting early. Bad side effects for me at the end: fatigue (I can easily sleep 12 hours a day), hair falling out, everything hurts when I move and my vestibular migraines are acting up which is the worst thing so far. Oops actually I just did the math again and I'm at 170mg per my weight. Remission dosages are suppose to
  6. Woohoo! Just did my second to last blood test and the last one I need for my medicine. I'm peeling like a lizard on my face right now. My symptoms come in waves. I'm heading to the mall today too. I'd like to find a nice product to help reduce the facial redness. Even off of accutane I have a redness to my skin.
  7. ^^ Thanks! So I met with my derm. She's still OK with me finishing up my course without adding another month. She reminded me that accutane will still keep working for two months after you stop it. I really like my derm, she also was on accutane when she was my age and also had cystic acne. She's been clear for 10 years now and she's such a positive example for me. Great to have a doctor that has been through what you have. She offers good recommendations and tells me about her side effects to
  8. BLEH! Got my first cyst on accutane this past week I'm feeling kind of nervous because I don't think you should be getting those 4 months into a course this high? It was a small one on my jawline right before my period. I also had a couple zits on my legs and I don't know what that's about. I see my derm tomorrow for my last refill! I'll ask her what she thinks. I totaled up my final dosage per kg and at the end of my course I will be at 198... well above the needed amount for remission. T
  9. Going into my 4th month!! The hardest thing is remembering to take my 2 pills a day. One pill is easy but busy days it's so hard to remember it twice with a meal! Back soreness/ pain has gotten worse this month and my hair is also shedding. Nothing crazy and I have super thick hair anyway so it's sort of welcome.
  10. I'm almost at the end of my second month and I couldn't be more happy with my accutane course so far! I'm 120 pounds, female, petite, and I'm on 80mg currently. 1st. month = 40mg per day (myorisan) 2nd. month = 80mg per day (switched to claravis) Annoying side effects: Dry skin Eczema for the first time on hands and fingers Headaches the first month Dry, cracked lips Burn easily (even on the way to work with thru my windows, yikes!) Occasional fatigue Side effects I've enjoyed:
  11. No one? Surely someone has needed to be on antidepressants and accutane...
  12. Hi everyone. I have a bit of a conundrum. I've recently started Effexor (an SNRI antidepressant) and I've been on it almost three months. I have a neurological disorder called MAV and I'll most likely have to be on this medicine for life. A few lucky people are able to come off their medicine in a few years but most people need to be on it for life. I was extremely sick before this medicine, I was basically home bound and laid in bed all day sick. It was even hard to have conversations with p
  13. hi there! I'm starting in exactly 10 days. it will be nice to have some log buddies around. info about me.. I'm a 25 yr old female at 115lbs. I never grew out of teenage acne and as my 20s progressed it became more and more deep and cystic. it was contained sort of on birth control (not completely but I could get away looking like a normal person most days) and then bactrim. my derm wants to start me off on 40mg but I'm such a med sensitive person I feel like that will be super hard on me. I'
  14. the pictures look amazing considering you're only a month in yay! sorry to hear about the most recent breakouts, just know it will pass and you are experiencing some of the last breakouts ever!
×